# SDR MALA976495

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Relay
- Part number: M835366022L
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT BLEED AIR LEAK LIGHT ILLUMINATED.  THE RIGHT BLEED WAS DEFERRED, AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED RELAY 16HD.  GROUND RAN ENGINE, PERFORMED OP'S CHECK OF RIGHT BLEED AIR SYSTEM, ALL SYSTEMS CHECK GOOD.  NO FAULTS OR ABNORMALITIES NOTED.
